Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
purpura on lower arms
Posted by: maureen shea
Date: November 26, 2000 9:33 PM

Besides warfarin, and gold treatments, are there any other medications such as Celebrex that may cause a person to have occasional purpura on either or both lower arms or should I be seeing my MD for a platelet count. I have no other symptoms and work a 40 hr work week.

RE: purpura on lower arms
Posted by: Ron Kennedy, MD
Date: November 27, 2000 6:53 PM

Many medications can cause easy brusability (purpura). Always consult the doctor who prescibes a medication to learn the side effects, or look them up for yourself. Call that person's office and ask your question. Any abnormal bruising or bleeding should be evaluated for cause as it may represent a danger to your life in terms of vascular accidents and bleeding.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(297 words)